# SDR U2RA2024090800044

- Difficulty date: August 21, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B06101316
- Condition: Scratched
- Location: Zone 100
- Part time: 94,876 hours, 15,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#: KUL9399 - FWD CARGO COMPARTMENT, STA 660-680 RBL 33-55, MULTIPLE SCRATCHES ON EXISTING REPAIR DOUBLER UPPER SURFACE OF LATERAL BEAM WEB.
